MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 1 S/A OS-4; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 1 S/A OS-4; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z695H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: did the suture break post-op? if yes, in how many of the four patients? please provide the source or name and title of the external person providing answers to follow-up.The suture broke in 2 of the 4 patients.The source is please refer attached mail.
 
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure in (b)(6) 2025 and suture was used.During the procedure, lately with the last batch they have been seeing a break down/dehiscence of the surgical site.They have seen four breakdowns over the past two weeks.All four patients have been surgically repaired and are doing well.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII VIO 27IN 1 S/A OS-4
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21407150
Report Number2210968-2025-01763
Device Sequence Number20912019
Product Code NEW
UDI-Device Identifier10705031061576
UDI-Public(01)10705031061576(17)290731(10)102RLT
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ695H
Device Lot Number102RLT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown